International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 5, Pages 295-304

Characterizations of vector-valued weakly almost periodic functions

Chuanyi Zhang

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 10 November 2001

Copyright © 2003 Chuanyi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We characterize the weak almost periodicity of a vector-valued, bounded, continuous function. We show that if the range of the function is relatively weakly compact, then the relative weak compactness of its right orbit is equivalent to that of its left orbit. At the same time, we give the function some other equivalent properties.